Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/15986

Dolichopodides des Iles Hawaii recuellis par Monsieur F.X. Wiliams, principalement au cours de l'annee 1936

File SizeFormat 
PHES10_225-249.pdf1.59 MBAdobe PDFView/Open

Item Summary

Title: Dolichopodides des Iles Hawaii recuellis par Monsieur F.X. Wiliams, principalement au cours de l'annee 1936
Authors: Parent, L.O.
LC Subject Headings: Insects -- Hawaii -- Periodicals
Entomology -- Periodicals
Issue Date: 1939
Publisher: Hawaiian Entomological Society
Citation: Parent, LO. 1939. Dolichopodides des Iles Hawaii recuellis par Monsieur FX. Wiliams, principalement au cours de l'annee 1936. Proc Hawaiian Entomol Soc 10(02): 225-249.
Pages/Duration: 25 pages
URI/DOI: http://hdl.handle.net/10125/15986
ISSN: 0073-134X
Appears in Collections:Volume 10, No. 2 – 1938 : Hawaiian Entomological Society



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.